• Allerief Chlorphenamine Maleate 2mg/5ml Oral Solution 150ml

Allerief Chlorphenamine Maleate 2mg/5ml Oral Solution 150ml

From £3.59

Medication features

  • Can cause drowsiness
  • Anti-histamine medication
  • Used for insect bites / allergies

NOTE: After selecting this product, you will need to complete a short assessment, so we can make sure this medication is suitable for you.

Overview

Allerief is an anti-histamine medication, which is used to treat symptoms of allergies, hayfever or reactions to bites for individuals aged over 1-year-old. Piriton contains the active ingredient Chlorphenamine and each 5mls of Allerief

Allerief and all anti-histamines work by blocking the pathway of the body's natural inflammatory response. Histamine is produced by the body in response to various external factors, such as an insect bite. This then results in symptoms such as itchiness, or redness and inflamed reactions. By blocking histamine from working, Piriton stops these symptoms from occurring.

Directions

For 1-2-year-olds:

Give ONE 2.5ml spoonful twice a day (Maximum of 5mls can be given in 24 hours)


For 2-6-year-olds:

Give ONE 2.5ml spoonful every 4-6 hours (Maximum of 15mls can be given in 24 hours)


For 6-12-year-olds:

Give ONE 5ml spoonful every 4-6 hours (Maximum of 30mls can be given in 24 hours)


For Adults:

Give ONE 10ml spoonful every 4-6 hours (Maximum of 60mls can be given in 24 hours)

Warnings

Do NOT give/take more than the recommended dose

Do NOT give to children under 12 months

Do NOT take if you have ever had an allergic reaction to any antihistamines

Do NOT take if you are allergic to any of the ingredients

Do NOT take if you have taken MAOIs for depression in the last 14 days

Do NOT take if you are taking any other products containing anti-histamines

Do NOT drink alcohol with this medicine

This medicine can cause drowsiness, if it does then you should not drive or operate machinery

Ingredients

Active ingredient: Chlorphenamine Maleate

Other ingredients: sodium methyl parahydroxybenzoate, sodium propyl parahydroxybenzoate, maltitol

Order on Monday to Friday until 2:00pm guarantees next day delivery options

Close
From £3.59
One Size
The variation selected is currently out of stock.
Item added to basket. Click here to view basket.
Please select a size from above to proceed.
There are NHS prescriptions in your basket. Please complete the order first or remove NHS prescriptions from the basket.